Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Self-equivalences of $\left( {n - 1} \right)$-connected $2n$-manifolds


Author: P. J. Kahn
Journal: Bull. Amer. Math. Soc. 72 (1966), 562-566
DOI: https://doi.org/10.1090/S0002-9904-1966-11542-2
MathSciNet review: 0190936
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Arkowitz and C. Curjel, The group of homotopy equivalences of a space, Bull. Amer. Math. Soc. 70 (1964), 293-296. MR 163313
  • 2. Sze-tsen Hu, Homotopy theory. Academic Press, New York, 1959. MR 106454
  • 3. L. K. Hua and I. Reiner, On the generators of the symplectic modular group, Trans. Amer. Math. Soc. 65 (1949), 415-426. MR 29942
  • 4. P. J. Kahn, Characteristic numbers and oriented homotopy type, Topology 3 (1965), 81-95. MR 172306
  • 5. P. Olum, Self-equivalences of pseudo-projective planes, Topology 4 (1965), 109-127. MR 178468
  • 6. D. Puppe, Homotopiemengen und ihre induzierten Abbildungen. I, Math, Z. 69 (1958), 299-344. MR 100265
  • 7. Weishu Shih, On the group ε [X] on homotopy equivalence maps, Bull. Amer. Math. Soc. 70 (1964), 361-365.
  • 8. C. T. C. Wall, Classification of (n - 1)-connected 2n-manifolds, Ann. of Math. (2) 75 (1962), 163-182. MR 145540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11542-2

American Mathematical Society